RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 197, Number 6  


Properties of exponential series with sequence of exponents satisfying a Levinson-type condition
A. Bak, Yu. V. Muranov
3
Properties of series of exponentials whose exponents satisfy to a condition of Levinson type
A. M. Gaisin
25
Asymptotic solution of a Cauchy problem in a neighbourhood of a gradient catastrophe
S. V. Zakharov
47
The buffer property in a non-classical hyperbolic boundary-value problem from radiophysics
A. Yu. Kolesov, N. Kh. Rozov
63
Quadratic forms of projective spaces over rings
V. M. Levchuk, O. A. Starikova
97
Complete description of the Maxwell strata in the generalized Dido problem
Yu. L. Sachkov
111
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019